# SDR AALA202105219011

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 57,125 hours, 23,539 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THREE FLIGHT ATTENDANTS COMPLAINING ABOUT A SMELL IN THE FORWARD AREA NEAR DOOR 1L. FUEL OR ELECTRICAL SMELL AND MILD IRRITATION TO EYES AND THROAT. ALSO, SMELLED IN FLIGHT DECK. ACCOMPLISHED SOF EVENT W/C 08L00021001 AND FOUND GALLEY G1 #2 OVEN TO BE EMITTING ELECTRICAL OZONE ODOR. REMOVED AND REPLACED BOTH #1 AND #2 OVENS IN G1 GALLEY IAW AMM 25-32-02.
